MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP BAL RP FEM POSITIONER; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP BAL RP FEM POSITIONER; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950502144
Medical Device Problem Codes Break (1069); Contamination /Decontamination Problem (2895); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Rubber o-ring in the holes for the shim attachments wear off rubber debris particles and is not approved by the sterilization units at the hospital.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary: examination of the returned device confirmed damage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP BAL RP FEM POSITIONER
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8481142
Report Number1818910-2019-89656
Device Sequence Number1650652
Product Code HWT
UDI-Device Identifier10603295228455
UDI-Public10603295228455
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502144
Device Lot NumberABE19475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1